# SDR R61A2020061900532

- Difficulty date: June 16, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,091 hours, 26,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Weak
- Location: Door Counterbal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN & CLOSE. FOUND L1 DOOR BOTH COUNTERBALANCE RODS WEAK. R & R BOTH L1 DOOR COUNTERBALANCE RODS IAW AMM 52-11-20.
